# SDR SWIA2024082672009

- Difficulty date: July 29, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 39,982 hours, 36,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE FLOOR SILL HAS NUMEROUS AREAS OF CORROSION LOCATED @ APPROX. FS460-465, 470.00-474.00, 485.5, 506.00, 513.00 AND 530.50.  (FILED - CLOSED)BLENDED AND REPAIRED ALL OF THE CORROSION AREAS ON THE LH PRESSURE FLOOR SILL FROM APPROX FS409 + 128 TO FS559.00  PER REO 601R-53-41-666 DATED: 2012-11-06 REV- C.  PERFORMED A UT THICKNESS MEASUREMENT OF THE BLENDED AREAS IN REFERENCE WITH NDTM PART 4 51-00-001 AND FOUND TO BE WITHIN LIMITS PER REO 601R-53-41-666. PERFORMED AN EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1 51-20-06 AND PART 6 53-00-096 WITH NO CRACKS FOUND AT THIS TIME. APPLIED FINISHING AS STATED IN REO.  COMPLETED CORROSION FINDINGS REPORT.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.
